MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAX NOW COVID-19 AG CARD KIT 40T EUA; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAX NOW COVID-19 AG CARD KIT 40T EUA; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Catalog Number 195-000
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation remains in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
The customer reported two (2) false positive results with two (2) patients with the binaxnow covid-19 ag test taken on (b)(6) 2026.The report is for test 1 with patient 1.The customer reported a false positive result with the binaxnow covid-19 ag test taken on (b)(6) 2026.A pcr test returned negative results.Although requested, no additional information including treatment or outcome was provided.

Brand Name
BINAX NOW COVID-19 AG CARD KIT 40T EUA
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key25178059
Report Number1221359-2026-00165
Device Sequence Number10427495
Product Code QYT
UDI-Device Identifier10811877011290
UDI-Public(01)10811877011290(17)270217(10)00996155BY
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K243518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number195-000
Device Lot Number00996155BY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 DA
Patient SexUnknown